# SDR HALA2022040100129

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 31,567 hours, 5,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 3L DOOR EXIT SIGN LOOSE. CORRECTIVE ACTION: RE-SECURED 3L EXIT DOOR SIGN. (8472841)
